# SDR FDEA201308041763

- Difficulty date: August 4, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Frame
- Part number: A5383413820500
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF EO: 6-5710-7-3305 D3 PT3, WRI: 57101122, POST REMOVAL OF FASTENER "G" IN CTR WING BOX REAR SPAR FR 47 LT JUNCTION WITH FUSELAGE SCORE DAMAGE FOUND IN WALL OF HOLE.  HOLE "G" EXISTING DIA= 0.529 IN. FASTENER "G" HOLE REAMED TO REMOVE SCORES AND HOLE NDT CARRIED OUT, NIL FINDING AND FASTENER INSTALLED IAW REPAIR INSTRUCTION OF EA 6-5710-167454.  RDAS 70579170/005/2013 ISSUE B REFERS MAJOR REPAIR CAT B.
